News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Gynecology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Gynecology Answers List

Forum Name: Gynecology

Question: BV??Cervicitis?? and irregular bleeding


 Jessica1986 - Sun Jun 06, 2010 2:36 pm

Okay so im 23 and i have PCOS and HPV.. Ive had pre cancerous cells in 2005 and had them removed. I had a baby in 2008 and then started taking YAZ. My periods were normal when on the birth control. I stopped taking YAZ in march of this year and i started to have some spotting instead of a period for the month of March. I would find blood when i wiped but that would be it for a couple of days and then a week or 2 would go by and then i would have the same problem.. I had sex for the first time in 6 months in the end of the month and On April 1st i finally got my period and then i spotted again that month. In May i got my period on the 10th and it lasted 5 days. Then i started spotting on the 21st.I noticed during sex it would hurt alittle and i would bleed sometimes afterwards. I also noticed that i bleed sometimes after masterbating. I finally found a free clinic to go to and had my pap done(since i was 6months over due) I spoke with the doctor and she told me i have BV and Cervisitis. She also tested me for some STDs and im waiting for the results of that and my pap. I know that i don't have any STDs as i was tested when i was prego and i have only had sex with one person since then who i know is clean. The doctor told me that the irregular bleeding could be caused by my cervix being irritated. She gave me a antibiotic that was 4 pills in one dose and i took that on the 1st and then i started the 7 day flagyl on the 3rd. I started spotting on the 31st and i am still spotting alittle. Ive been on the flaygl for alomst 4 days now. My symptoms of BV are almost gone. It doesnt hurt during sex anymore. But i am still spotting and don't know why. Is it bc im not done taking the flaygl? i have no idea why i spot so much. The nurse at the clinic said it could be bc of my PCOS or bc im not on any birth control. before i got pregnant i wasnt even able to have a period with my PCOS and had to take Metformin. I wanna know if my irregualr bleeding will stop once im done with the meds or what should i do? I have no insurance and if the BV and cervisitis isnt the cause then what could it be without having any STDs?
 Debbie Miller, RN - Wed Jun 09, 2010 2:55 pm

User avatar Hello,
Spotting as you describe is often present and rarely is a sign of serious problems. Since you are being treated for possible bacterial causes of this, I suspect it will get better after you complete the treatment but be sure to take all your prescribed medication. If you have some spotting after that, I still would not be alarmed since you have been checked out for possible causes of concern. Try to give your body a chance to completely heal and it will probably resolve on its own in time. If new symptoms develop, it gets worse or continues for several months you will need to get in to see a doctor or other healthcare professional.

Best wishes.

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here